# SDR SWIA2020072251380

- Difficulty date: June 16, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R35031179
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE MIDDLE MOUNT BRACKET FOR AFT CARGO DOOR NETTING HAS CORROSION.      FLOOR SUPPORT STRUCTURE MIDDLE MOUNT BRACKET FOR AFT CARGO DOOR NETTING HAS CORROSION ON MORE THAN ONE ELEMENT AND COVERS MORE THAN 30% OF PART AND IS OUT OF LIMITS REF CRJ200 SRM. REMOVED BAD PLATE FROM INTERCOSTAL REF CRJ200 SRM. ORDERED AND RECEIVED REPLACEMENT PLATE PART# 601R35031-179, 10EA. REPLACEMENT NUTPLATES PART# MS21059L3 AND REPLACEMENT FASTENERS. INSTALLED REPLACEMENT PLATE WITH REPLACEMENT FASTENERS REF CRJ200 SRM AND DRW. SEE CONTINUATION CARD FOR DETAILS.    COMPLIED WITH TASK CARD
